# SDR SWAA2024081308771

- Difficulty date: July 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PANEL 521TB CORNER IS CRACKED<[01] L/W L/E PANEL 521TB CORNER WITH CRACKED WAS REPAIRED IAW SRM 51-70-05-2R-6.;[02] VERIFIED CORRECTIVE ACTION 1.
